MathSciNet Relay Station
MathSciNet bibliographic data
MR2096453 (2005m:20095) 20F65 (43A07)
Shalom, Yehuda Harmonic analysis, cohomology, and the large-scale geometry of amenable groups. Acta Math. 192 (2004), no. 2, 119–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement